# SDR REXA2013102301790

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 15,587 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FRONT F/O SIDE COMING LOOSE.  RESECURED FLOOR TRACK COVER IAW AMM 33-51-01. REPLACED LIGHT STRIP IAW AMM 33-51-01.
